# SDR CA120326002

- Difficulty date: March 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 65,836 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) ON TAXI OUT, THE CREW REPORTED A BURNING ODOR IN THE AFT GALLEY. THE FLIGHT RETURNED TO GATE FOR MAINTENANCE INVESTIGATION.  AREA CHECKED, NO FAULT FOUND. NO HISTORY. OK TO PROCEED.
